# SDR 99ZZZX3649

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38WA
- Make and model: Gulstm 690A
- Aircraft serial: 11169
- Engine: Garrtt TPE3315251K
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BLEED AIR LEAK AT STA 234 DAMAGED A NEARBY WIRING BUNDLE CAUSING VARIOUS ANNUNCIATOR INDICATIONS RESULTING IN THE REQUEST FOR AN EMERGENCY LANDING.  BLEED AIR LEAK WAS CAUSED BY FLARE DEFORMING ALLOWING TUBING TO PULL OUT OF THE FITTING.  ESCAPING BLEED AIR GASES DAMAGED NEARBY WIRING HARNESS AT STA 223.  POSSIBLE CAUSE, IMPROPERLY MADE FLARE.  SUBMITTER RECOMMENDED FREQUENT INSPECTION OF BLEED AIR LINES ESPECIALLY NEAR WIRIING BUNDLES.
